Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Tribulus Mood swings?

Tribulus Mood swings?

Ello all,

So I’ve been taking Tribulus for about a month and the only thing I’ve noticed is my temper. One minutes I’m fine, then next I’m really depressed and my temper?! I’m like a bear with a sore head. I’m not sure whether to try and balance it out with St.Johns Wort or something, or just stop taking them altogether.

Anyone else had this sort of problem with Tribulus?

What are you taking the Trib for?

You all are still missing the point... The story was great and all but should have ass (and) some anal in it.- RWG

I know the Tribbles gave Capt Kirk a headache on Star Trek.

Before you start self-medicating and mixing shit up. Go to google, type in St John’s Wort and any interactions with the shit you are taking now. See if anything comes up. Second learn to adjust to the new you and control your temper. Learn to cope and reason and all will be better somewhat. Feel free to take up a martial art or exercise to reap many rewwards at once. Make an effort.

“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

Maybe it’s in your head.

Or you have a crappy product.

Many meds will cause a weird initial reaction, but if you stick with it for a few days things even out.

-Still bitter the y2k bug was a dud.

-My dear boy, do you ask a fish how it swims? (No.) Or a bird how it flies? (No.) Of course not. They do it because they were born to do it...

There’s a good chance it is from the tribulus as tribulus is said to dramatically increase testosterone levels. Maybe you have high levels already and don’t need it. There IS such a thing as too much testosterone.

Previously known as Gandolf*

Yeah, they are called side effects.

Some time there are side effects to all types of medication, when some medications are mixed with other types of herbal stimulants you may get interaction between the two. The best way to check this is to contact your pharmacist and ask about the interaction of different types of pills.

Thanks for the replies chaps. It seems that when I do my normal running/work out routine, I’m fine on the tribulus, but when I stop (I had to rest for a week due to a slight knee problem) I go mad.

Just gotta keep up the running I guess, while doing some more tribulus tests to see if it really is worth me taking it.

I took trib several times with avena sativa its a product from Biotest called Tribex. It’s supposedly the most potent form out there or a strain of it or somethin. Anyways the mood swings I got from it were horrible and my face even swelled up a little bit. All in one week I broke an ice machine, broke a copy machine, kicked holes in my wall and punched, and told off some girl for some random reason I forget, I also was really moody around my friends and wouldnt hessitate to name call for any thing. Better erections though it went with the attitude of give me head in my car and im throwing you out. Seriously though thats just the high testosterone and how you think on it. You do not have to believe me though until you try it.

its always fun to whip it out when a girl thinks it aint that big

I just started taking it a day or two ago - no ill effects to speak of, apart from some mo’ fo’-in’ horniness - or to put it differently, a stronger sex drive I think, and potentially better stamina. I should start working out at least somewhat to put it to more use to though - I’ll keep an eye on my mood…but nothing bad to say as of now!

Similar Threads 
ThreadStarterForumRepliesLast Post
supplements aiding in PE?SoonToBeHappierMale Supplements1704-23-2015 02:43 AM
Tribulus and Ejaculate VolumeWinMale Supplements1007-12-2004 06:13 PM
has anyone tried tribulus as a PE aid?jensuPenis Enlargement209-02-2002 03:51 AM

All times are GMT. The time now is 03:11 AM.